# SDR A6WA200340033

- Difficulty date: March 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 5,881 hours, 4,833 cycles
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528651
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD NR 2 LOW PSI CAS MESSAGE.  NR 2 HYD FLUID INDICATES ZERO.  REMOVED AND REPLACED NR 2 HYD RETURN LINE.  REMOVED AND REPLACED NR 2 HYD PSI LINE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP.
